Bibliographic Database

Found 4 results
Filters: Author is Usha, P  [Clear All Filters]
2018
Girish, VR., and P. Usha, "NONSPLIT DOMINATION EDGE CRITICAL GRAPHS", Bulletion of the International Mathemtical virtual institue, vol. 8, issue 1, pp. 161-168, 2018.
2017
Girish, VR., and P. Usha, "Non-split domination subdivision critical graphs", Notes on Number Theory and Discrete Mathematics, vol. 23, issue 3, pp. 123-132, 2017.
2014
Usha, P., and VR. Girish, "Algorithmic and NP-completeness aspects of a total lict domination number of a graph", Mathematical Combinatorics, vol. 1, pp. 80-86, 2014.
Usha, P., and VR. Girish, "Total domination in lict graph", Mathematical Combinatorics, vol. 1, pp. 19-27, 2014.